# SDR FDEA2020041750748

- Difficulty date: April 15, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 39,432 hours, 27,628 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 51291065
- Condition: Failed
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU WHEN PUT ON LINE FIRE BOTTLE BLEW, APU FIRE WARNING LIGHT HORN ON CONSTANT, SHUT OFF APU RESET THE HORN FIRE WARNING. LIGHT OUT BUT FIRE BOTTLE SQUIBS FIRED. [APU FIRE LP1 STATUS]  APU BTL [ECAS MSG]. REMOVED AND REPLACED LWR APU FIRE DET ELEMENT REF MM 26-15-02-4 AND IPC 26-15-02-01 LOOP P/N 51291-065. PERFORMED APU FIRE EXT TEST REF MM 26-22-00-5 AND OPERATED APU REF JRH CH3, OPS CKS NORMAL. MEL CLEARED.
